# SDR CALA2016042100233

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 100,986 hours, 15,872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Condition: Unserviceable
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH LG EICAS WARNING 2500.  AT 500'' TOO LOW TERRAIN WARNING.  ADVISED TOMC TROUBLE SHOT & FOUND CARD 15 FAULTED ON PSEU, INSPECTED ALL RT GEAR SENSORS, NO DEFECTS NOTED.  R & R PSEU IAW MM 32-09-04.  ALSO REPLACED LG CONFIG WARNING CARD MODULE AS PRECAUTIONARY IAW MM 31-51-04.  PERFORMED INSTALLATION TEST IAW MM 32-09-04 & 31-51 -04.  ALL TESTS PASSED, NO MSGS & NO FURTHER DEFECTS NOTED AT THIS TIME.
